# SDR VGCA20150303001

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac STC3405800
- Aircraft serial: 111
- Aircraft time: 34,586 hours, 31,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 355900575
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

AT THE TOP OF CLIMB 100 NM, A ZONE 3 FIRE INDICATION APPEARED.  FOLLOWED PRECAUTIONARY ENG SHUTDOWN.
